# SDR 29GA2019042400001

- Difficulty date: April 23, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 38,461 hours, 43,118 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 43187
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0080 TPA/TPA REPORT:F.A. REPORTED CABIN EMERGENCY LIGHTS WERE ON WHILE EMERGENCY LIGHT ON ARMED POSITION ON OVERHEAD PANEL QRH DID NOT RESOLVE THE PROBLEM. 
CORRECTIVE ACTION: REPAIRED BROKEN WIRES AT FA PANEL SWITCH 29LN. NO FIX. T/S WIRES AT 29LN FOUND WIRES TO BE CORRECT IAW SAAB AMM WM 33-50-00.  FOUND SWITCH 29LN TO HAVE ONE BAD N/C SWITCH SEGMENT PIN7 TO PIN8 HAS NO CONTINUITY IN THE ARMED POSITION. SWITCH 29LN NEEDS REPLACED. R&R FA PANEL IAW SAAB AMM 20-10-00-00 OPS CHECK GOOD IAW SAAB AMM 33-00-00.
